# SDR UPS02239963

- Difficulty date: November 22, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- Aircraft time: 40,622 hours, 43,789 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Condition: Cracked
- Location: Elev. Sta 47
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C X-RAY INSP. SHOWS A CRACK INDICATION ON THE RIGHT ELEVATOR JUST I/B OF THE TAB AT ELEV. STA. 47, APPROX.     REPAIR CARRIED OUT IAW SRM 51-30-2,51-10-1, 55-20-3, 51-40-5, 51-10- 2 & DRAWING 65-25638
